# SDR MASA200601821

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 25,561 hours, 22,995 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6320 PHX - SPOILERON FAULT STATUS.  RESET WITH NO FURTHER ACTION REQUIRED.
